Community Free Days

Community Free Day

Saturday, May 14, 2016, 11 am–6 pm, Dia:Beacon

Dia:Beacon’s quarterly Community Free Days offer engaging programs suitable for a broad audience, including thematic tours of the collection and special exhibitions, gallery talks, interactive workshops for children and families, and performances. Admission is free for residents of Columbia, Dutchess, Greene, Orange, Putnam, Rockland, Sullivan, Ulster, and Westchester counties.

Saturday, May 14, 2016
Community Free Day
11 am–6 pm

Dia:Beacon
3 Beekman Street
Beacon, New York 12508

Please bring a driver’s license or other government-issued ID for entry to the museum.

Schedule

11:30 am
Seeing and Listening in Color
Explore color, environment, and sound in this playful, family friendly program led by educator Fritz Horstman from the Josef and Anni Albers Foundation. (1 hour)

12:30 pm
Dialogue Duet I: Dan Flavin and Blinky Palermo

Engage in dialogue while closely observing the work of two artists on view at Dia:Beacon. (30 min)

1 pm
Awareness and Understanding Tour

Become aware of your movement around and experience of art on a public tour, investigating works by Walter De Maria, Dan Flavin, Robert Irwin, and Agnes Martin with Dia guide Michelle Alumkal. (1 hour)

1:30 pm
Dialogue Duet II: Gerhard Richter and Fred Sandback

Engage in dialogue while closely observing the work of two artists on view at Dia:Beacon. (30 min)

2 pm
Gallery Talk

Rattanamol Johal leads a focused talk on Joseph Beuys. (1 hour)

3 pm
Dialogue Duet III: Robert Irwin and Sol LeWitt

Engage in dialogue while closely observing the work of two artists on view at Dia:Beacon. (30 min)

4 pm
Beer Tasting

Enjoy beers from Beacon-based microbrewery 2 Way Brewing Company. (2 hours)